Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "L. Janossy"
Found 2 record(s)
1. Statistical Problems of an Electron Multiplier
L. Janossy
JETP, 1955, Vol. 1, No. 3, p. 520
PDF (957.9K)

2. Generalized Form of the Diffusion Equation for a Single Particle
L. Janossy
JETP, 1956, Vol. 3, No. 3, p. 315
PDF (810.2K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems